\`x^2+y_1+z_12^34\`
Advanced Search
Article Contents
Article Contents

Incompressible limit for the full magnetohydrodynamics flows under Strong Stratification on unbounded domains

Abstract Related Papers Cited by
  • In this paper we consider the magnetohydrodynamics flows giving rise to a variety of mathematical problems in many areas. We study the incompressible limit problems for magnetohydrodynamics flows under strong stratification on unbounded domains.
    Mathematics Subject Classification: 35B40, 35D05, 35B45.

    Citation:

    \begin{equation} \\ \end{equation}
  • [1]

    E. Becker, "Gasdynamik," Teubner-Verlag, Stuttgart, 1966.

    [2]

    B. Ducomet and E. Feireisl, The equations of magnetohydrodynamics: on the interaction between matter and radiation in the evolution of gaseous stars, Comm. Math. Phys., 266 (2006), 595-625.doi: 10.1007/s00220-006-0052-y.

    [3]

    S. Eliezer, A. Ghatak and H. Hora, "An Introduction to Equations of States, Theory and Applications," Cambridge University Press, Cambridge, 1986.

    [4]

    E. Feireisl, Incompressible limits and propagation of acoustic waves in large domains with boundaries, Comm. Math. Phys., 294 (2010), 73-95.doi: 10.1007/s00220-009-0954-6.

    [5]

    E. Feireisl, Stability of flows of real monoatomic gases, Commun. Partial Differential Equations, 31 (2006), 325-348.doi: 10.1080/03605300500358186.

    [6]

    E. Feireisl and A. Novotný, The low Mach number limit for the full Navier-Stokes-Fourier system, Arch. Ration. Mech. Ana., 186 (2007), 77-107.doi: 10.1007/s00205-007-0066-4.

    [7]

    E. Feireisl and A. Novotný, "Singular Limit in the Thermodynamics of Viscous Fluids," Advanceds in Mathematical Fluid Mechanics, 2009.doi: 10.1007/978-3-7643-8843-0.

    [8]

    E. Feireisl, A. Novotný} and H. Petzeltová, Low Mach number limt for the Navier-Stokes system on unbounded domains under strong stratification, Comm. P.D.E., 35 (2010), 68-88.doi: 10.1080/03605300903279377.

    [9]

    X. Hu and D. Wang, Global solutions to the three-dimensional full compressible magnetohydrodynamic flows, Comm. Math. Phys., 283 (2008), 255-284.doi: 10.1007/s00220-008-0497-2.

    [10]

    S. Klainerman and A. Majda, Singular limits of quasilinear hyperbolic systems with large parameters and the incompressible limit of compressible fluids, Comm. Pure Appl. Math., 34 (1981), 481-524.doi: 10.1002/cpa.3160340405.

    [11]

    Y.-S. Kwon and K. Trivisa, On the incompressible limits for the full magnetohydrodynamics flows, J. Differential Equations., 251 (2011), 1990-2023.doi: 10.1016/j.jde.2011.04.016.

    [12]

    Peter Kukucka, Singular Limits of the Equations of Magnetohydrodynamics, J. Math. Fluid Mech., 13 (2011), 173-189.doi: 10.1007/s00021-009-0007-0.

    [13]

    G. Lee, P. Kim and Y.-S. Kwon, Incompressible limit for the full magnetohydrodynamics flows under strong stratification, J. Math. Anal. Appl., 387 (2012), 221-240.doi: 10.1016/j.jmaa.2011.08.070.

    [14]

    P.-L. Lions and N. Masmoudi, Incompressible limit for a viscous compressible fluid, J. Math. Pures Appl., 77 (1998), 585-627.doi: 10.1016/S0021-7824(98)80139-6.

    [15]

    A. Novotný, M. Ruzicka and G. Thater, Rigorous derivation of the anelastic approximation to the Oberbeck-Boussinesq equations, Asymptot. Anal., 75 (2011), 93-123.

    [16]

    A. Novotný, M. Ruzicka and G. Thater, Singular limit of the equations of magnetohydrodynamics in the presence of strong stratification, Math. Models Methods Appl. Sci., 21 (2011), 115-147.doi: 10.1142/S0218202511005003.

    [17]

    M. Reed and B. Simon, "Methods of Modern Mathematical Physics.IV. Analysis of Operator," New York: Academy Press [Harcourt Brace Jovanovich Publishers], 1978.

  • 加载中
SHARE

Article Metrics

HTML views() PDF downloads(70) Cited by(0)

Access History

Other Articles By Authors

Catalog

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return